# SDR SWAA2019050332271

- Difficulty date: May 1, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 19,540 hours, 8,541 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE BAR INADVERTENTLY CAME OUT OF CONTAINER, DID NOT DEPLOY, STILL OPERATIONAL.  ADJUSTED GIRT BAR RETAINING HOOKS PER MM.
